Well, about two weeks ago, I lost my birth control pills (with less than a week before my period). There was no instructions in the panflet on what to do, so I just started a new pack as soon as I got home. I have just been taking the pill at the usual time without missing. But on day 16 of the pack (the middle of the night last night), I began bleeding. The few days prior to this, I started getting abnormal spotting. The flow is also lighter than usual (even on the pill) and more painful and intense menstral cramps as usual. It is not the early period that I am concerned about, it is how i am going to proceed. I have four pills remaining before the reminder pills and I am unsure whether to continue to take the pink pills until I am out and use the reminder pills? Or should I stop taking the pills and start a new pack on Sunday? Any help is appreiciated. Thank you (:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.